1. bookTom 29 (2021): Zeszyt 3 (November 2021)
Informacje o czasopiśmie
License
Format
Czasopismo
eISSN
1844-0835
Pierwsze wydanie
17 May 2013
Częstotliwość wydawania
1 raz w roku
Języki
Angielski
access type Otwarty dostęp

Dynamics and Ulam Stability for Fractional q-Difference Inclusions via Picard Operators Theory

Data publikacji: 23 Nov 2021
Tom & Zeszyt: Tom 29 (2021) - Zeszyt 3 (November 2021)
Zakres stron: 5 - 21
Otrzymano: 31 Dec 2020
Przyjęty: 19 Feb 2021
Informacje o czasopiśmie
License
Format
Czasopismo
eISSN
1844-0835
Pierwsze wydanie
17 May 2013
Częstotliwość wydawania
1 raz w roku
Języki
Angielski
Abstract

In this manuscript, by using weakly Picard operators we investigate the Ulam type stability of fractional q-difference An illustrative example is given in the last section.

Keywords

MSC 2010

[1] S. Abbas, W.A. Albarakati, M. Benchohra and A. Petruşel, Existence and Ulam stability results for Hadamard partial fractional integral inclusions via Picard operators, Stud. Univ. Babeş-Bolyai Math., 61 (4) (2016), 409-420. Search in Google Scholar

[2] S. Abbas, M. Benchohra and A. Petruşel, Ulam stability for Hilfer type fractional differential inclusions via the weakly Picard operator theory, Frac. Calc. Appl. Anal. 20 (2) (2017), 384-398.10.1515/fca-2017-0020 Search in Google Scholar

[3] S. Abbas, M. Benchohra and A. Petruşel, Ulam stabilities for partial fractional differential inclusions via Picard Operators, Electron. J. Qual. Theory Differ. Equ., 51 (2014), 1-13.10.14232/ejqtde.2014.1.51 Search in Google Scholar

[4] R. S. Adiguzel, U. Aksoy, E. Karapinar, İ.M. Erhan, On the solution of a boundary value problem associated with a fractional differential equation Mathematical Methods in the Applied Sciences, https://doi.org/10.1002/mma.665210.1002/mma.6652 Search in Google Scholar

[5] R. S. Adiguzel, U. Aksoy, E. Karapinar, İ.M. Erhan, On The Solutions of Fractional Differential Equations via Geraghty Type Hybrid Contractions, Appl. Comput. Math., V.20, N.2, 2021, Search in Google Scholar

[6] H.Afshari, S. Kalantari, E. Karapinar, Solution of fractional differential equations via coupled fixed point, Electronic Journal of Differential Equations,Vol. 2015 (2015), No. 286, pp. 1-12 Search in Google Scholar

[7] H. Afshari, E, Karapınar, A discussion on the existence of positive solutions of the boundary value problems via ϕ-Hilfer fractional derivative on b-metric spaces Advances in Difference Equations volume 2020, Article number: 616 (2020)10.1186/s13662-020-03076-z Search in Google Scholar

[8] R. Agarwal, Certain fractional q-integrals and q-derivatives, Proc. Camb. Philos. Soc. 66 (1969), 365-370.10.1017/S0305004100045060 Search in Google Scholar

[9] A.Abdeljawad, R.P. Agarwal, E. Karapinar, P.S.Kumari, Solutions of he Nonlinear Integral Equation and Fractional Differential Equation Using the Technique of a Fixed Point with a Numerical Experiment in Extended b-Metric Space. Symmetry 2019, 11, 686.10.3390/sym11050686 Search in Google Scholar

[10] A. Ardjouni, Asymptotic stability in Caputo-Hadamard fractional dynamic equations, Results in Nonlinear Analysis, Volume 4, Issue 2, 2021, 77 - 8610.53006/rna.865900 Search in Google Scholar

[11] J.-P. Aubin, H. Frankowska, Set-Valued Analysis, Birkhauser, Basel, 1990. Search in Google Scholar

[12] R. D. Carmichael, The general theory of linear q-difference equations, American J. Math. 34 (1912), 147-168.10.2307/2369887 Search in Google Scholar

[13] C. Castaing and M. Valadier, Convex Analysis and Measurable Multi-functions, Lecture Notes in Mathematics 580, Springer-Verlag, Berlin-Heidelberg-New York, 1977.10.1007/BFb0087685 Search in Google Scholar

[14] K. Deimling, Multivalued Differential Equations, Walter De Gruyter, Berlin-New York, 1992.10.1515/9783110874228 Search in Google Scholar

[15] V. Kac and P. Cheung, Quantum Calculus. Springer, New York, 2002.10.1007/978-1-4613-0071-7 Search in Google Scholar

[16] E.Karapinar and A.Fulga, An admissible Hybrid contraction with an Ulam type stability, Demonstr. Math. (2019); 52:428-43610.1515/dema-2019-0037 Search in Google Scholar

[17] E. Karapinar, T.Abdeljawad; F. Jarad, Applying new fixed point theorems on fractional and ordinary differential equations, Advances in Difference Equations, 2019, 2019:42110.1186/s13662-019-2354-3 Search in Google Scholar

[18] A.A. Kilbas, H. M. Srivastava, and Juan J. Trujillo, Theory and Applications of Fractional Differential Equations. North-Holland Mathematics Studies, 204. Elsevier Science B.V., Amsterdam, 2006. Search in Google Scholar

[19] M. Kisielewicz, Differential Inclusions and Optimal Control, Kluwer, Dordrecht, The Netherlands, 1991. Search in Google Scholar

[20] V.L. Lazăr, Fixed point theory for multivalued φ−contractions, Fixed Point Theory Appl. 2011, 2011:50, 1-12. Search in Google Scholar

[21] M. Marin, O. Florea, and S. R.Mahmoud, On temporal behaviour of solutions in thermoelasticity of porous micropolar bodies, An. St. Univ. Ovidius Constanta 22 (1) (2014), 169-188.10.2478/auom-2014-0014 Search in Google Scholar

[22] K. Sharma and M. Marin, Reflection and transmission of waves from imperfect boundary between two heat conducting micropolar thermoelastic solids, An. St. Univ. Ovidius Constanta, 22(2), 151-175 (2014) Dissertationes Math. 127 (1975), 1-68. Pacific J. Math., 30 (1969), 475-488.10.2140/pjm.1969.30.475 Search in Google Scholar

[23] A. Petruşel, Multivalued weakly Picard operators and applications, Sci. Math. Japon. 59 (2004), 167-202. Search in Google Scholar

[24] P.M. Rajkovic, S.D. Marinkovic and M.S. Stankovic, Fractional integrals and derivatives in q-calculus, Appl. Anal. Discrete Math., 1 (2007), 311-323.10.2298/AADM0701311R Search in Google Scholar

[25] P.M. Rajkovic, S.D. Marinkovic and M.S. Stankovic, On q-analogues of Caputo derivative and Mittag-Leffler function, Fract. Calc. Appl. Anal., 10 (2007), 359-373. Search in Google Scholar

[26] I. A. Rus, Ulam stability of ordinary differential equations, Studia Univ. Babes-Bolyai, Math. LIV (4)(2009), 125-133. Search in Google Scholar

[27] I. A. Rus, Remarks on Ulam stability of the operatorial equations, Fixed Point Theory 10 (2009), 305-320. Search in Google Scholar

[28] I. A. Rus, Picard operators and applications Sci. Math. Jpn. 58 (2003), 1, 191-219. Search in Google Scholar

[29] I. A. Rus, Some problems in the fixed point theory, Advances in the Theory of Nonlinear Analysis and its Application, Volume 2, Issue 1, 2018, 1 - 10.10.31197/atnaa.379280 Search in Google Scholar

[30] I. A. Rus, Weakly Picard operators and applications, Semin. Fixed Point Theory Cluj-Napoca 2 (2001), 41-58. Search in Google Scholar

[31] I. A. Rus, A. Petrusel, G. Petrusel, Fixed Point Theory, Cluj University Press, Cluj, 2008. Search in Google Scholar

[32] I.A. Rus, A. Petruşel, A. Sîtămărian, Data dependence of the fixed points set of some multivalued weakly Picard operators, Nonlinear Anal. 52 (2003), 1947-1959.10.1016/S0362-546X(02)00288-2 Search in Google Scholar

[33] L. Rybinski, On Carathédory type selections, Fund. Math. 125 (1985), 187-193.10.4064/fm-125-3-187-193 Search in Google Scholar

[34] I.A. Rus, Some variants of contraction principle in the case of operators with Volterra property: step by step contraction principle, Advances in the Theory of Nonlinear Analysis and its Application, Volume 3, Issue 3, 2019, 111 - 12010.31197/atnaa.604962 Search in Google Scholar

[35] S. G. Samko, A. A. Kilbas and O. I. Marichev, Fractional Integrals and Derivatives. Theory and Applications, Gordon and Breach, Amsterdam, 1987, Engl. Trans. from the Russian. Search in Google Scholar

[36] G. V. Smirnov, Introduction to the Theory of Differential Inclusions. Graduate Studies in Mathematics, 41. American Mathematical Society, Providence, RI, 2002.10.1090/gsm/041 Search in Google Scholar

[37] K. Sharma and M. Marin, Reflection and transmission of waves from imperfect boundary between two heat conducting micropolar thermoelastic solids, An. St. Univ. Ovidius Constanta, 22 (2) (2014), 151-175.10.2478/auom-2014-0040 Search in Google Scholar

[38] V. E. Tarasov, Fractional Dynamics: Application of Fractional Calculus to Dynamics of Particles, Fields and Media, Springer, Heidelberg; Higher Education Press, Beijing, 2010. Measures of Noncompactness in Metric Fixed Point Theory, Birkhauser, Basel, 1997. Search in Google Scholar

[39] R. Wȩgrzyk, Fixed point theorems for multifunctions and their applications to functional equations, Dissertationes Math. (Rozprawy Mat.) 201 (1982), 28 pp. Search in Google Scholar

[40] Y. Zhou, J.-R. Wang, L. Zhang, Basic Theory of Fractional Differential Equations, Second edition. World Scientific Publishing Co. Pte. Ltd., Hackensack, NJ, 2017.10.1142/10238 Search in Google Scholar

Polecane artykuły z Trend MD

Zaplanuj zdalną konferencję ze Sciendo